# SDR 2013FA0000075

- Difficulty date: February 5, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N484LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9259
- Aircraft time: 1,702 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Landing Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT INSPECTION, FOUND CRACKED MOUNTING BRACKET ON CROSS-TUBE MOUNTED LANDING LIGHT.
